# SDR DALA2015032302309

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CORROSION AFT BORE ON RIBS STA XOS 429 AT SLAT PANEL NR 4 RT WING. DAMAGE ON AFT BORE WAS REPAIRED IAW AND ER/A 533326-14 REV, ORIGINAL.
